# SDR USAA2011022890913

- Difficulty date: February 26, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N602AW
- Make and model: Airbus A320-232
- Aircraft serial: 565
- Aircraft time: 45,179 hours, 18,436 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 191 - PHX - EEL - EMERGENCY EXIT AISLE LIGHTS SEAT ROW 22 INOPERATIVE.  MAINTENANCE REPAIRED WIRING AT SEAT ROW 22 LEFT EMERGENCY LIGHT.
